AMS eContent Search Results
Matches for: msc=(11F41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Seung uk Jang and Junehyuk Jung. Quantum unique ergodicity and the number of nodal domains of eigenfunctions. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alia Hamieh and Naomi Tanabe. Determining Hilbert modular forms by central values of Rankin-Selberg convolutions: The level aspect. Trans. Amer. Math. Soc. 369 (2017) 8781-8797.
Abstract, references, and article information   
View Article: PDF

[3] Jose Ignacio Burgos Gil and Ariel Pacetti. Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields. Math. Comp. 86 (2017) 1949-1978.
Abstract, references, and article information   
View Article: PDF

[4] Robert Cass. The Chowla-Selberg formula for quartic Abelian CM fields. Proc. Amer. Math. Soc. 144 (2016) 2753-2769.
Abstract, references, and article information   
View Article: PDF

[5] Harald Grobner, Michael Harris and Erez Lapid. Whittaker rational structures and special values of the Asai $L$-function. Contemporary Mathematics 664 (2016) 119-134.
Book volume table of contents   
View Article: PDF

[6] Henry H. Kim, Kyu-Hwan Lee and Yichao Zhang. Weakly holomorphic modular forms and rank two hyperbolic Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 8843-8860.
Abstract, references, and article information   
View Article: PDF

[7] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp. 84 (2015) 875-893.
Abstract, references, and article information   
View Article: PDF

[8] Nahid Walji. Further refinement of strong multiplicity one for GL(2). Trans. Amer. Math. Soc. 366 (2014) 4987-5007.
Abstract, references, and article information   
View Article: PDF

[9] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[10] Alex Kontorovich. From Apollonius to Zaremba: Local-global phenomena in thin orbits. Bull. Amer. Math. Soc. 50 (2013) 187-228.
Abstract, references, and article information   
View Article: PDF

[11] Gabriele Nebe. Golden lattices. Contemporary Mathematics 587 (2013) 157-165.
Book volume table of contents   
View Article: PDF

[12] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[13] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[14] Simon Marshall. Erratum to ``Mass equidistribution for automorphic forms of cohomological type on $GL_2$''. J. Amer. Math. Soc. 25 (2012) 615-616. MR 2869029.
Abstract, references, and article information   
View Article: PDF

[15] Simon Marshall. Mass equidistribution for automorphic forms of cohomological type on $GL_{2}$. J. Amer. Math. Soc. 24 (2011) 1051-1103. MR 2813338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Goro Shimura. Arithmeticity of the critical values of zeta functions and Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 219-246.
Book volume table of contents
View Article: PDF

[18] Goro Shimura. Arithmetic of differential operators and nearly holomorphic functions. Math. Surveys Monogr. 82 (2010) 87-126.
Book volume table of contents
View Article: PDF

[19] Goro Shimura. Automorphic forms and families of abelian varieties. Math. Surveys Monogr. 82 (2010) 7-44.
Book volume table of contents
View Article: PDF

[20] Goro Shimura. Arithmeticity of automorphic forms. Math. Surveys Monogr. 82 (2010) 45-86.
Book volume table of contents
View Article: PDF

[21] Goro Shimura. Zeta functions associated with Hecke eigenforms. Math. Surveys Monogr. 82 (2010) 159-184.
Book volume table of contents
View Article: PDF

[22] Goro Shimura. Arithmeticity in the Theory of Automorphic Forms. Math. Surveys Monogr. 82 (2010) MR MR1780262.
Book volume table of contents   

[23] Goro Shimura. Eisenstein series of simpler types. Math. Surveys Monogr. 82 (2010) 127-158.
Book volume table of contents   
View Article: PDF

[24] Goro Shimura. Analytic continuation and near holomorphy of Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 185-218.
Book volume table of contents   
View Article: PDF

[25] Riad Masri. The scattering matrix for the Hilbert modular group. Proc. Amer. Math. Soc. 137 (2009) 2541-2555. MR 2497465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roelof W. Bruggeman and Roberto J. Miatello. Sum formula for $\rm SL_2$ over a totally real number field. Memoirs of the AMS 197 (2009) MR 2489364.
Book volume table of contents   

[27] Taku Ishii and Tomonori Moriyama. Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008) 5683-5709. MR 2425688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Choi. A simple proof of Zagier duality for Hilbert modular forms. Proc. Amer. Math. Soc. 134 (2006) 3445-3447. MR 2240654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] H. G. Grundman and L. E. Lippincott. Computing the arithmetic genus of Hilbert modular fourfolds. Math. Comp. 75 (2006) 1553-1560. MR 2219045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Andreatta and E. Z. Goren. Hilbert modular forms: mod $p$ and $p$-adic aspects. Memoirs of the AMS 173 (2005) MR 2110225.
Book volume table of contents   


Results: 1 to 30 of 65 found      Go to page: 1 2 3